Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 38, NWS San Angelo, TX

May 28, 2015Kimble County, Mason County, Menard County, Texas

NWS San Angelo, TX issued this tornado warning at May 28, 2015, 9:36 PM CDT for Kimble County, Mason County, Menard County, Texas. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2015, 9:36 PM CDT (02:36 UTC)
Expired
May 28, 2015, 10:00 PM CDT
In force
24 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Kimble County, TX, Mason County, TX, Menard County, TX

The radar

The San Angelo radar (KSJT), 108 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 9:40 PM CDTTSTM WND DMG6 N London, TXHUNTING STAND LIFTED AND MOVED...PAVEMNET WASHED AWAY...LARGE LIVE OAK UPROOTED AND BLOCKING ROADWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 7:58 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 2.6 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2015-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2419 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2015-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2419 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1473 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

505 
WFUS54 KSJT 290236
TORSJT
TXC267-319-327-290300-
/O.NEW.KSJT.TO.W.0038.150529T0236Z-150529T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
936 PM CDT THU MAY 28 2015

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL KIMBLE COUNTY IN WEST CENTRAL TEXAS...
  NORTHWESTERN MASON COUNTY IN WEST CENTRAL TEXAS...
  SOUTHEASTERN MENARD COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 1000 PM CDT

* AT 933 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 7 MILES NORTHWEST OF LONDON...AND MOVING EAST
  AT 30 MPH.

  HAZARD...TORNADO.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* THIS DANGEROUS STORM WILL BE NEAR...
  SALINE AROUND 945 PM CDT.
  LONG MOUNTAIN AROUND 955 PM CDT.
  STREETER AROUND 1000 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE US-377 NEAR THE KIMBLE-MENARD
COUNTY LINE...ERNA AND THE INTERSECTION OF HIGHWAY 29 AND RANCH ROAD
1222.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3078 9975 3094 9952 3094 9949 3069 9926
      3066 9970
TIME...MOT...LOC 0236Z 251DEG 27KT 3072 9965

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$


JOHNSON
1 follow-up statement
121 
WWUS54 KSJT 290246
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
946 PM CDT THU MAY 28 2015

TXC267-319-327-290300-
/O.CON.KSJT.TO.W.0038.000000T0000Z-150529T0300Z/
KIMBLE TX-MASON TX-MENARD TX-
946 PM CDT THU MAY 28 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MENARD...
NORTHWESTERN MASON AND NORTH CENTRAL KIMBLE COUNTIES UNTIL 1000 PM
CDT...

AT 944 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR SALINE...AND MOVING EAST AT 30 MPH.

HAZARD...TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

THIS DANGEROUS STORM WILL BE NEAR...
  LONG MOUNTAIN AROUND 955 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE ERNA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3078 9967 3094 9952 3094 9949 3069 9933
      3066 9970
TIME...MOT...LOC 0246Z 251DEG 27KT 3074 9956

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$


JOHNSON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 28, 6:12 PM CDT, 3 hours 24 minutes earlier.

Area forecast discussion, May 28, 6:12 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
612 PM CDT Thu May 28 2015

.AVIATION...
/00Z TAFS/

Showers and thunderstorms will move across West Texas this
evening. These thunderstorms will produce locally heavy
rainfall...strong gusty winds and large hail. Most of the
convection should shift east of the TAF sites by 05z. The extent
of low cloud development after midnight is somewhat uncertain,
given the expected mid/upper level cloud cover behind the forecast
convection. At this time, MVFR ceilings were included at all
sites, except KABI, beginning between 09z and 11z.

&&

.PREV DISCUSSION... /ISSUED 313 PM CDT Thu May 28 2015/

SHORT TERM...
(Tonight and Friday)

..Severe thunderstorms and heavy rainfall will be possible
overnight...

The main concern through the next 24 hours is the potential for
locally heavy rainfall and strong to severe thunderstorms. An upper
level trough currently over the Desert Southwest will approach far
West Texas this evening, with large scale lift overspreading West
Central Texas. Showers and thunderstorms are developing across West
Texas and the South Plains this afternoon and should eventually grow
upscale into a mesoscale convective system (MCS) which is forecast
to move east across the area late this afternoon and evening. The
main concerns, especially through early this evening, are large
hail, damaging winds and a few tornadoes will be possible,
primarily along residual outflow boundaries. As we head into
mid/late evening, the threat should transition to more of a heavy
rain/wind threat as the MCS possibly becomes more of a bow echo.
The other concern will be very heavy rainfall which may result in
flash flooding. A flash flood watch remains in effect for most of
West Central Texas through 7 AM Friday. The MCS will track east
across the area this evening, with the majority of convection
moving east of the region during the early morning hours.

A few lingering showers and thunderstorms will be possible across
mainly the eastern half of the area Friday morning. Highs on
Friday will be near to slightly below seasonal normals, generally
in the mid 80s.

Daniels

LONG TERM...
(Friday night through Thursday)

As a strong shortwave trough moves east across the Plains on
Friday night, a cold front will sag south across the Lone Star
State. Modest synoptic scale forcing for ascent will overspread
the area Friday night into early Saturday, interacting with low-
level forcing associated with the aforementioned cold front to
produce widespread showers and thunderstorms across West Central
TX. Rainfall amounts could be locally heavy, especially
along/north of the Colorado River. Additional rainfall amounts
exceeding 1 inch will be possible on already saturated ground,
posing a flash flooding threat. Rainfall is expected to diminish
from north to south by Saturday afternoon/evening, as slightly
cooler and drier air advects into the CWA. Temperatures on
Saturday will be affected by ongoing precipitation, with highs
generally in the upper 70s to lower 80s.

Cooler overnight lows are expected Saturday night, with
temperatures falling into the lower 60s. It's not out of the
question that some areas may dip into the 50s by sunrise,
depending on the extent of cloud cover. By Sunday, we'll be under
the influence of northerly flow aloft as a ridge builds over the
southwest CONUS. Low PoPs were maintained over the southern half
of the area on Sunday, although confidence is waning that we'll
see anything develop in a generally subsident environment with
little/no low-level forcing.

This ridge will be a player in the forecast going through at least
midweek. The medium range models are developing a cut-off upper-
level cyclone over east TX early in the week. The ECMWF keeps this
feature east of the Houston area, while the GFS slowly retrogrades
the low back to the west toward central TX. Either way, we should
remain on the subsident side of the cyclone with the mid-level
ridge remaining the dominant feature. This should result in
generally dry weather with temperatures creeping up toward 90
degrees. Overnight lows will be in the 60s.

Johnson

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 67  84  65  79  60 /  80  30  60  60  20
San Angelo 	 67  87  67  80  62 /  80  20  40  60  30
Junction 	 68  85  69  82  63 /  70  30  30  60  40

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH through Friday morning FOR THE FOLLOWING
ZONES: Brown...Callahan...Coke...Coleman...Concho...Crockett...
Fisher...Haskell...Irion...Jones...Kimble...Mason...McCulloch...
Menard...Nolan...Runnels...San Saba...Schleicher...Shackelford...
Sterling...Sutton...Taylor...Throckmorton...Tom Green.

&&

99/99/99
Hazardous weather outlook, May 28, 1:04 PM CDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
104 PM CDT THU MAY 28 2015

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-291100-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
104 PM CDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON ACROSS WEST CENTRAL TEXAS...CONTINUING INTO THE OVERNIGHT
HOURS. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO
THE SIZE OF BASEBALLS...DAMAGING WINDS...AND A FEW TORNADOES. A
TORNADO WATCH IS IN EFFECT FOR MUCH OF THE BIG COUNTRY...CONCHO
VALLEY...AND EDWARDS PLATEAU THROUGH 8 PM.

THE SEVERE WEATHER THREAT WILL LIKELY TRANSITION TO A HEAVY
RAINFALL EPISODE OVERNIGHT...WITH THE POTENTIAL FOR FLASH
FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FROM 5 PM TODAY TO 7 AM
FRIDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. A FEW STRONG TO
MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH HAIL AND
GUSTY WINDS. HEAVY RAIN WILL BE POSSIBLE FRIDAY NIGHT AND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING.

JOHNSON

In the hours before

Local storm report, May 28, 8:20 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
820 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     HAIL             15 S SAN ANGELO         31.23N 100.45W
05/28/2015  E0.88 INCH       TOM GREEN          TX   AMATEUR RADIO

&&

EVENT NUMBER SJT1500469

PM
Local storm report, May 28, 8:28 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
828 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     TSTM WND GST     4 WSW CHRISTOVAL        31.17N 100.55W
05/28/2015  E60 MPH          TOM GREEN          TX   NWS EMPLOYEE

&&

EVENT NUMBER SJT1500470

PM
Local storm report, May 28, 8:32 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
832 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     SAN ANGELO              31.45N 100.45W
05/28/2015                   TOM GREEN          TX   AMATEUR RADIO

            TREE DOWN ON POWER LINES ON AVENUE J

&&

EVENT NUMBER SJT1500471

PM
Local storm report, May 28, 8:41 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
841 PM CDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     FLASH FLOOD      SAN ANGELO              31.45N 100.45W
05/28/2015                   TOM GREEN          TX   AMATEUR RADIO

            FLOODED LOW WATER CROSSING AT PULLIAM AND BELL STREET.

&&

EVENT NUMBER SJT1500472

MKD
Special weather statement, May 28, 8:45 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
845 PM CDT THU MAY 28 2015

TXZ073-139-140-154-155-168-290230-
MCCULLOCH TX-MENARD TX-SAN SABA TX-COLEMAN TX-BROWN TX-CONCHO TX-
845 PM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT FOR
MCCULLOCH...MENARD...SAN SABA...COLEMAN...BROWN AND CONCHO
COUNTIES...

AT 841 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 6 MILES NORTHEAST OF GOULDBUSK...OR
ABOUT 10 MILES SOUTHWEST OF SANTA ANNA...MOVING SOUTHEAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  TRICKHAM AND WHON BY 855 PM CDT
  BROOKESMITH...WINCHELL AND MERCURY BY 910 PM CDT
  MILBURN BY 915 PM CDT
  INDIAN CREEK AND ELM GROVE BY 920 PM CDT
  LOCKER AND SKEETERVILLE BY 930 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
THURSDAY EVENING FOR WEST CENTRAL TEXAS. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR WEST
CENTRAL TEXAS.

LAT...LON 3094 9973 3145 9988 3203 9888 3170 9867
      3169 9875 3161 9877 3147 9898 3145 9887
      3142 9884 3141 9877 3138 9876 3143 9873
      3140 9869 3135 9870 3137 9865 3133 9864
      3132 9858 3127 9862 3127 9858 3126 9858
TIME...MOT...LOC 0145Z 289DEG 32KT 3160 9936

DANIELS
Special weather statement, May 28, 8:48 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
848 PM CDT THU MAY 28 2015

TXZ072-073-077-168-290230-
MENARD TX-SCHLEICHER TX-TOM GREEN TX-CONCHO TX-
848 PM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT FOR
MENARD...SCHLEICHER...TOM GREEN AND CONCHO COUNTIES...

AT 846 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 15 MILES SOUTH OF VANCOURT...OR ABOUT
19 MILES EAST OF CHRISTOVAL...MOVING EAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  LIVE OAK BY 910 PM CDT
  EDEN BY 915 PM CDT
  US-83 NEAR THE MENARD-CONCHO COUNTY LINE BY 920 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
THURSDAY EVENING FOR WEST CENTRAL TEXAS. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR WEST
CENTRAL TEXAS.

LAT...LON 3110 10063 3154 9984 3096 9960 3094 9960
      3094 9959 3091 9957 3071 10000 3071 10016
TIME...MOT...LOC 0148Z 279DEG 31KT 3112 10016

DANIELS

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:02 PM CDTAreal Flood AdvisorySJTCoke, Irion, Sterling, Tom Green3 hr
May 28, 7:09 PM CDTFlash Flood WarningSJTCallahan, Nolan, Taylor3 hr
May 28, 7:09 PM CDTSpecial Weather StatementSJTIrion, Tom Green51 min
May 28, 7:17 PM CDTAreal Flood AdvisorySJTCrockett118 min
May 28, 7:19 PM CDTSevere Thunderstorm WarningSJTIrion, Schleicher, Sterling, Tom Green41 min
May 28, 7:30 PM CDTSpecial Weather StatementSJTCoke, Nolan, Runnels, Taylor45 min
May 28, 7:41 PM CDTFlash Flood WarningSJTCoke, Irion, Runnels, Tom Green3 hr
May 28, 7:44 PM CDTSpecial Weather StatementSJTBrown, Callahan, Coleman61 min
May 28, 7:52 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coke, Coleman, Concho, Runnels and 2 more38 min
May 28, 7:57 PM CDTAreal Flood AdvisorySJTBrown, Coleman2 hr
May 28, 7:58 PM CDTSevere Thunderstorm WarningSJTConcho, Menard, Schleicher, Tom Green47 min
May 28, 8:11 PM CDTSpecial Weather StatementSJTCrockett, Schleicher49 min
May 28, 8:17 PM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher, Sutton58 min
May 28, 8:19 PM CDTAreal Flood AdvisorySJTConcho, Menard, Schleicher116 min
May 28, 8:45 PM CDTSpecial Weather StatementSJTBrown, McCulloch45 min
May 28, 8:48 PM CDTSpecial Weather StatementSJTConcho, Menard42 min
May 28, 8:55 PM CDTAreal Flood AdvisorySJTCrockett, Sutton2 hr
May 28, 8:58 PM CDTSevere Thunderstorm WarningSJTKimble, Menard, Schleicher, Sutton47 min
May 28, 9:11 PM CDTSevere Thunderstorm WarningSJTBrown, Coleman, Concho, McCulloch, San Saba49 min
May 28, 9:18 PM CDTAreal Flood AdvisorySJTMcCulloch, San Saba3 hr
May 28, 9:25 PM CDTFlash Flood WarningSJTBrown3 hr
May 28, 9:31 PM CDTSevere Thunderstorm WarningSJTKimble, McCulloch, Mason, Menard59 min
May 28, 9:38 PM CDTAreal Flood AdvisorySJTKimble, Mason3 hr
May 28, 9:56 PM CDTSpecial Weather StatementSJTBrown, McCulloch, San Saba49 min
May 28, 9:59 PM CDTTornado WarningSJTMason31 min
May 28, 10:10 PM CDTFlash Flood WarningSJTKimble, Mason, Menard3 hr
May 28, 10:23 PM CDTSevere Thunderstorm WarningSJTKimble, Mason52 min
May 28, 10:38 PM CDTSpecial Weather StatementSJTSan Saba37 min
May 29, 4:17 AM CDTFlash Flood WatchSJTBrown, Callahan, Coke, Coleman, Concho, Crockett and 18 more26 hr

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.